# SDR SWAA2015061240648

- Difficulty date: May 21, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 57,450 hours, 45,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Bs 277-292
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN INTERCOSTAL CRACKED AT BS 277 - 292, STRINGER 11R.  REPAIRED THE INTERCOSTAL IAW EA.
